Uniform Convergence of Fourier Series

Files in this item

Files Size Format View
article_RIP404_part2.pdf 633.9Kb application/pdf Thumbnail

Show full item record

Item Metadata

Title: Uniform Convergence of Fourier Series
Author: Nash, John P.
Series: The Rice Institute Pamphlet, Volume 40, Number 4
Issue: Issue 4
Date: 1953-11
Citation: Nash, John P.. (1953). "Uniform Convergence of Fourier Series." vol. 40. no. 4, pp. 31-57.
Description: Paper by Dr. John P. Nash of the University of Illinois

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.

This item appears in the following Collection(s)